# SDR 200505121

- Difficulty date: May 12, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Computer
- Condition: Malfunctioned
- Location: Autocoarsen
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOCOARSEN LIGHT ILLUMINATED.  THE AIRCRAFT SAFELY ARRIVED IN IAD.  REMOVED AND REPLACED AUTOCOARSEN COMPUTER, OPS CHECK GOOD IAW 61-20-00.
